Starting about a month ago I got really bad heartburn which was wierd for me anyways since I have never really had heartburn except when I was pregnant, but this didn't seem right it was way worse. It felt like I had some food stuck in my chest and it was digesting there. The pain got so bad it made me vomit. From there I proceded to break out in hives all over my body. From head to toe (huge hives), then came the vomiting and diarhea, headaches, and night chills. I was in the emergency room twice where they just shot me with an epie pen and sent me home. One the third night of all of this reoccuring and me going to the emergency room they finally admitted me to the hospital. I was there for five days and the doctors could tell me nothing except that they did't think that it was life threatening. They ran no tests except for a few blood tests. Basically all they did was keep my doped up on steriods and bendryl to control the symptoms but never really went looking for the cause. They sent me home and 3 days after completing my steriod meds. The hives, headaches, heartburn, and diarhea came back. I went back to the doctor where they continued to tell me that they still thought that it was an allergic reaction to 1 Zantac (heartburn med) that I took 1 month previosly. They refuse to look at any other causes such as I asked to be tested for Candida because I have had continued yeast and other problems associated with this illness my whole life. I also asked to be checked for C-Diff and anything really that would explain my lack of energy, diarhea, constant reoccuring hives, headaches, severe heartburn, and nausea. Please help!!!! Any ideas or suggetions? I am 26 years old and have two small children and a job that I am not sure how much longer they will be understanding of this illness.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?